# SDR FDEA201104141499

- Difficulty date: April 14, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 85,776 hours, 26,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N1310
- Condition: Dented
- Location: Bs 1608 S13l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENTS STA 1608, STR 13L.  REPAIRED DAMAGED AREA BY COMPLYING WITH EA F-5330-150144 FUSELAGE-FUSELAGE SKIN   AT STATION 1608/STRINGER 13L-DENTS
